# SDR RAIA2008100800032

- Difficulty date: September 29, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 18,639 hours, 16,985 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Closed
- Location: Nr 1 Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE, PACK 1 VALVE CLOSED UNCOMMANDED.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE NR 1 PACK SYSTEM WITH NO DEFECTS NOTED.
